Lithuanian Mathematical Journal

, Volume 22, Issue 3, pp 306–311 | Cite as

Stability of solutions of stochastic differential equations

  • V. Mackevičius


Differential Equation Stochastic Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. Billingsley, Convergence of Probability Measures, Wiley (1968).Google Scholar
  2. 2.
    I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes, Halsted Press (1975).Google Scholar
  3. 3.
    M. A. Krasnosel'skii and A. V. Petrovskii, “Natural solutions of stochastic differential equations,” Dokl. Akad. Nauk SSSR,240, No. 2, 264–267 (1978).Google Scholar
  4. 4.
    V. Matskyavichyus, “Symmetric stochastic differential equations with nonsmooth coefficients,” Mat. Sb.,116(158), No. 4(12), 585–592 (1981).Google Scholar
  5. 5.
    P. Hartman, Ordinary Differential Equations, S. M. Hartman (1973).Google Scholar
  6. 6.
    H. Doss, “Liens entre equations differentielles stochastiques et ordinaires,” Ann. Inst. Henri Poincare,13, No. 2, 99–125 (1977).Google Scholar
  7. 7.
    A. J. Krener, “A formal approach to stochastic integration and differential equations,” Stochastics,3, No. 2, 105–125 (1979).Google Scholar
  8. 8.
    J. Lamperti, “A simple construction of certain diffusion processes,” J. Math. Kyoto,4, 161–170 (1974).Google Scholar
  9. 9.
    H. J. Sussmann, “An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point,” Bull. AMS, No. 83, 296–298 (1977).Google Scholar
  10. 10.
    H. J. Sussmann, “On the gap between deterministic and stochastic ordinary differential equations,” Ann. Probab.,6, No. 1, 19–41 (1978).Google Scholar
  11. 11.
    E. Wong and M. Zakai, “On the convergence of ordinary integrals to stochastic integrals,” Ann. Math. Statist.,36, No. 5, 1560–1564 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. Mackevičius

There are no affiliations available

Personalised recommendations